# SDR GTIA2024082838340

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 29,756 hours, 13,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL IN FRONT GALLEY-PERFORMED TSM 05-50-00-810-831A FOR ODOR EVENT. FOUND SMOKE SMELL TO BE A TYPE A (TEMP) TYPE 10 MISC SMELL. PERFORMED OPS CK OF FWD GALLEY COFFEE MAKER PER AMM 25-35-15 PRECAUTIONARY, NO SMELL. PERFORMED PACKS OPS CK PER AMM 12-33-21, NO SMELL/ODOR NOTED IN FWD GALLEY. A/C OF FOR SVC
